# SDR DALA2023030301612

- Difficulty date: March 2, 2023
- Submitted: March 3, 2023
- Operation: Air carrier
- Aircraft: N685DA
- Make and model: Boeing 757232
- Aircraft serial: 27588
- Aircraft time: 90,013 hours, 36,161 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 685 DURING DESCENT AT APPROXIMATELY 4000' TO ABOUT 2000' WE SMELLED PRETTY STRONG FUEL FUMES. THE SMEEL DISSIPATED DURING TAXI-IN THE FLT ATT'S NOTED SMELL IN FWD CABIN, BUT NOT IN THE REAR OF THE AIRCRAFT. CORRECTIVE ACTION: TIGHTENED B-NUT ON HYD FLOW LIMITER VALVE. R/R 90 DEG FITTING ON HYD WING AT L/E SLAT PDU VLV REF AMM 27-81. PERFORMED SLAT LEAK/OPS CK- NO LEAKS NOTED. C/W NO GO OID PREVENTION ATA 2172 AND MD LOG. RECIRC FITLERS REPLACED PER B757 AMM 21-58. RAN ENGINES NO FUMES NO LEAKS. (9941083 AND 9941086)
